# SDR SWIA201642482

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 37,774 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED HOLE IN FUSELAGE AT FS 441.00 BETWEEN STR 10R AND STR 11R.  FS441.00 APPEARS TO BE DENTED FROM THE DAMAGE AS WELL.  REPAIRED IAW REO.  COMPLIED WITH SRM.
